# SDR DALA2024082808508

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-213
- Aircraft serial: 8423
- Aircraft time: 17,087 hours, 7,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3061, MISSING DOOR FRAME LINING 222TW EMERGENCY EXIT SIGN LENS AT FWD GALLEY AREA. CORRECTIVE ACTION: INSTALLED DOOR FRAME LINING 222TW EMERGENCY EXIT SIGN LENS AT FWD GALLEY AREA AS PER A320 FAM AMM 33-51-13-400-001-A STEP 4.A. (3) ITEM (E) THRU (G). (LP 0525288)
